# SDR YENA200693

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 17,165 hours, 6,125 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMELL ONLY NOTICED AROUND ROW 12 LIVE TV ELECTRONIC BOXES UNDER SEAT.  LIVE TV MASTER SWITCH TURNED OFF WITH AFT AVIONICS ALSO TURNED OFF.  SMELL SUBSIDED.  PERFORMED TSM 23-39-00810-801.  NO ABNORMALITIES FOUND.  ALL WORK PERFORMED IAW LTV 23-39-00.
